Please somebody help! I feel as though I'm going insane.. I usually come one every month on the 15th (give or take a day), I stared lightly bleeding on the 14th of this month, spotting, if you will.. expecting to come on my period the next day. The spotting has stopped, and here is NO sign of my period. I am so scared I might be pregnant. I have been under a lot of stress this last month, but I'm usually earlier rather than later.. Someone please help me, I can't stop worrying, ANY advice will be appreciated. ALOT, thankyou.
I took two morning after pills in the same cycle due to the condom splitting, and now I am late for my period (4/5days), when I use the bathroom some times there is a little blood and sometimes there is dark discharge and sometimes nothing, I have all the symptoms of being on my period for example back ache, head ache (the usual period pains) I don't know what to do? Wait? Or take a pregnancy test? Or go to the doctors?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.